# SDR A6WA201543415

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,234 hours, 34,122 cycles
- System (JASC): 5241 · Galley Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN FROM INSIDE & OUTSIDE.  ADJUSTED UPPER STABILIZER ROD IAW AMM 52-41.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & FROM MEL.
